| Model Number |
5212 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
06/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device did not return for investigation.If the device returns an investigation will be performed at that time.A review of the dhr was performed and all devices passed final inspection.
Event or Problem Description
Mewatch report received stating the patient reported a reaction that irritated their whole chest.The issue began they would say around august.